Can You Take Paracetamol And Then Take Black Cough Medicine?

Illustration of Can You Take Paracetamol And Then Take Black Cough Medicine?
Illustration: Can You Take Paracetamol And Then Take Black Cough Medicine? cdn.images.express.co.uk

I have a cough and runny nose, and I have a headache, too. I just bought paracetamol and cough medicine. Can I take Paracetamol then continue taking my cough medicine?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Until now, there is no specific interaction between Paracetamol and OBH, so you may consume paracetamol together with OBH. You need to know that paracetamol is not a dizzy medicine. This medicine can be used to treat fever and pain including head pain (not dizziness), and pain in other places such as muscle aches, joint pain, etc. If you do not experience fever or pain in certain places, then paracetamol does not need to be consumed.

So much information from me, hopefully enough answer

: by

Related Question

Hole D Incision After A Caesarean Section?

Hole D Incision After A Caesarean Section?

(7 months ago)

Afternoon … Want to ask, I performed a SC operation 45 days ago, it was already sick, it felt nothing, but now there is even a small hole in the suture, discharge a little bu... Read more

The Desire To Be Alone Is Often Imagined?

The Desire To Be Alone Is Often Imagined?

(8 months ago)

hello, lately I always feel like being alone, do not want to meet friends, even at school. my sleep patterns change, my diet changes. I feel like alone, I like to feel sad all of a... Read more

On Menstruation?

On Menstruation?

(3 months ago)

Hi doc .. I’m having my 6th day menstruation .. And my menstrual blood is still coming out a lot .. Is that normal doc? Tq doc ..... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *